MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ANATOMIC OFFSET TAPER ADAPTER; SHOULDER IMPLANT - TAPER ADAPTER

DEPUY IRELAND - 3015516266 ANATOMIC OFFSET TAPER ADAPTER; SHOULDER IMPLANT - TAPER ADAPTER
Catalog Number 512000110
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was revised due to anatomic head disassociated from stemless component.No additional information.Affected side: right shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional manufacturer narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary- no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot- the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.  h11 additional narrative: added: d9 if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5, d10- concomitant, h4.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received: can you please confirm if this is left or ride side? it was the patient¿s right shoulder, and the humeral head and taper adapter (as a construct) were disassociated from the stemless implant.The stemless implant was well fixed, so the surgeon left it in and replaced the head and adapter with a new one.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information provided: "patient was revised due to anatomic head disassociated from stemless component.No additional information.Doi: (b)(6) 2025.Dor: (b)(6) 2025.Affected side: right shoulder".The product was returned to depuy synthes for evaluation.Visual inspection revealed the anatomic offset taper adapter was returned assembled with one of its mating component (humeral head 46x16); device had signs of being implanted for a period of time.Additionally, the band of damage to the taper was not positioned consistently circumferentially, which would suggest the taper was not correctly aligned with the female taper it was mated with, condition that could have impede proper locking of the taper/component.Although the stem (stemless m 36) was not returned for evaluation, given the patterns observed on the taper, it is reasonable to consider the device could not be assembled an intended with this mating component, condition that could have led the device assembly to fail/disassociate.However, without concrete evidence or further information, it is not possible to determine a definitive root cause.The mode of failure of the device is multi-factorial and consideration must be given to all other potential influences such as surgical process, patient variables (e.G.Activity level and use), anatomical considerations and patient changes over time.Any conclusions from the investigational input provided have to be placed into context with all other relevant factors.A dimensional inspection was performed on the visible portion of the anatomic offset taper adapter and met specifications*.A functional test was not performed since it was not applicable to the complaint condition.A manufacturing record evaluation was performed for the finished device 61011 lot number, and no non-conformances nor manufacturing irregularities were identified.The overall complaint was confirmed as the observed condition of the anatomic offset taper adapter would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Drawing/specifications reviewed? 103758699 rev c.Current.Dimensional inspection: specified dimensions.Device width (medial surface) ø = 9.177 mm.Device width (distal surface) ø = 8.831 mm.Taper length (mid to upper section)= 7.775 ± 0.050 mm.Measured dimensions: device width (medial surface) ø = 9.17 mm (complies).Device width (distal surface) ø = 8.83 mm (complies).Taper length (mid to upper section)= 7.78 mm (complies).Device used: digimatic caliper cd78619.Device history lot: a manufacturing record evaluation was performed for the finished device (b)(4) lot number, and no non-conformances nor manufacturing irregularities were identified.Corrected: h3.

Brand Name
ANATOMIC OFFSET TAPER ADAPTER
Common Device Name
SHOULDER IMPLANT - TAPER ADAPTER
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23865695
Report Number1818910-2025-22378
Device Sequence Number14788281
Product Code MBF
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K202716
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number512000110
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer01/16/2026
02/11/2026
04/02/2026
06/17/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date01/19/2026
02/12/2026
04/14/2026
06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HUMERAL HEAD 46X16.; HUMERAL HEAD 46X16.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale
Patient Weight235 LB